# SDR P5CA9800532

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 FWD CARGO RT SIDE CHANNEL BROKEN.  REPAIRED PER SRM 51-40-02.
